Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Berezin's quantization on flag manifolds
and spherical modules

Author: Alexander V. Karabegov
Journal: Trans. Amer. Math. Soc. 350 (1998), 1467-1479
MSC (1991): Primary 58F06; Secondary 22E47
MathSciNet review: 1458307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the theory of spherical Harish-Chandra modules naturally gives rise to Berezin's symbol quantization on generalized flag manifolds. It provides constructions of symbol algebras and of their representations for covariant and contravariant symbols, and also for symbols which so far have no explicit definition. For all these symbol algebras we give a general proof of the correspondence principle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F06, 22E47

Retrieve articles in all journals with MSC (1991): 58F06, 22E47

Additional Information

Alexander V. Karabegov
Affiliation: LCTA, Joint Institute for Nuclear Research, Dubna 141980, Moscow Region, Russia

PII: S 0002-9947(98)02099-6
Keywords: Quantization, symbols, Harish-Chandra modules
Received by editor(s): December 14, 1994
Received by editor(s) in revised form: June 14, 1996
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia